# SDR SWAA2019012228810

- Difficulty date: January 18, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 21,231 hours, 9,221 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VAPOR WEB CRACKED AT BS 663.  REPAIRED WEB IAW SRM.
